After Treatment 4

Mike started feeling bad on Friday after his infusion Wednesday.He has had 5 days of nausea,and just not feeling well. Finally, yesterday he got back in to have his tube checked to make sure the feeding tube is positioned correctly. They ran some dye through it,and everything is fine with the feeding tube.
So.. that leaves a couple things for the reason he is having nausea.One, he could have disease progression. I am not even going to think about this option. Two.. the calorie count they have him on is too high.They raised it to 3000 calories,because he is so thin.He was doing fine with this, until after the treatment Wednesday. Three.. he has some kind of allergy to the food he is given.It is a liquid.. we call it “milk” altho it isn’t milk.. Three.. the keytruda.. immunotherapy made him nauseaus.Everything I read, this is a common side effect.However, Dr Lee in Pittsburgh says he doesn’t think it was the reason for the nausea.

We don’t know what the reason for the nausea is. We have a call into the Drs office,but havn’t heard anything. On our own, we have decided to go back to 2650 calories,and lowered the rate of the milk going in. He is feeling better today, but it is too early to tell.

So.. the ground we gained with his weight, a pound or two, has been lost.. Lost to the diarehea,and the nausea,and the vomiting.

Anne